# SDR ASAA2016031915991

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,505 hours, 10,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, EXTINGUISHED ON RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK OF NR 1 CONTROLLER.  FAULT SHOWS RAM AIR ACTUATOR.  FAULT RESET AND BITE TEST NORMAL REF AMM 21-61-00.
